# SDR SWAA970957

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND STRINGER 18A  AT S 727, 1 INCH CRACK PASSING THROUGH FASTENER HOLE TO AFT EDGE OF WEB.  REPAIRED PER SWA ACO 6580-53.
